# SDR DL72L001201

- Difficulty date: June 23, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 70,306 hours, 47,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: A10473
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK. OPS NORMAL
